Couldn't find what you looking for?

TRY OUR SEARCH!

Hi - if anyone can answer my questions that would be great! I am back on zoloft after being off it for 3 months. I had been on 50 mg for over 5 yrs and it worked great for me - no panic at all and when I first went on it in 2001 i had minimal side effects - just loose stools and tingling in hands and feet. I went off it feb of this year because i became preg. I weaned a little but not really. I had no side effects going off it. 3 months later at the end of may - my anxiety came back full blown and I was in nonstop panic thinking I was going to die. after a week - my drs put me back on zoloft 50 mg. i was on it for 4 weeks and had tingling of head, face, extremities, loose stools, headaches (like pressure on my head), earaches, spotters and floaters, weakness and numbness and of course the whole unreal feeling - like being in a fog - some of that went away but I still had the head feelings, anxiety and depression - so my dr upped my does to 100 mg - which i took for a week - during that time i had bad neck tension and back tension (not so much head at that time) - so that freaked me out and i went to 75 mg (25 mg in am and 50 mg in pm) - the tension let up but then burning sensations and tingling started in my head - just moves around to different places and i felt a little anxious again. So on monday i went back to 50 mg in am and 50 mg in pm. But thats also making me tired during the day and i was thinking i should probably start taking it all at once - maybe id have less side effects? so yesterday morning I didnt take any in the morning - had the weird burning sensations in my head, neck, and shoulders all day - then took 100 mg last night. Now today I woke up and I feel awful - like so out of it. I feel weak. and in a fog. My whole head hurts - back, top, sides, front - like someone is gripping my whole head. it also feels numb esp on right side and my face feels numb too. i feel frozen like i cant move. i feel like i cant breathe. is this from the zoloft??? anxiety??? or something worse??? Im so scared. Ive been afraid of strokes, aneurysms, hemorrages in the brain. I dont know what to think anymore. But if any of you have any similiar experiences with zoloft or other ssri's - please let me know. thanks!!

Loading...

That is the anxiety giving you those sensations, zoloft does give you more anxiety for the first 2 weeks. When I started I took lorazpam to relieve the anxiety, until the zoloft kicked in. The key is start with half the dose a night for a few days, let your body adapt. Don't worry nothing bad is going to happen, its bad side effects. Try drinking some chamile or tension tamer tea, it helps and talk with you doctor about some lorazam to calm you down. You will be fine.
Reply

Loading...

You are not alone. I take 150 mg of zoloft a day and I suffer from the same type of headaches that you do. There is sometimes so much pressure in my head that I can't do anything at all. I call those "episodes" because they can last for several days. Zoloft also makes me very tired. I had insomnia my whole life, but now I sleep 12 hours without even trying. I never go out anymore because I don't have the energy for that. Besides, drinking alcohol leads to TERRIBLE side effects-- and all without ever feeling drunk. I basically would just feel really hungover--- like I was in a drinking contest with Charlie Sheen the night before--- after only a few ounces of beer. The more hops in the beer the worse the reaction. 

I often have an annoying sensation in my head; like my brain is moving around freely. If I turn my head too fast it feels like it takes my brain a few seconds to catch up. It is hard to explain. Another example is sometimes when I park my car I will have the sensation that my car is still rolling, even though I have the parking break on. I wonder if this is a common symptom? 

Like you, I have numbness in my extremities, face, and head. Sometimes it shoots up my leg when my foot hits the ground as I walk. My Chiropractor seems very concerned about this. Sometimes I wonder if the drugs are worth the side effects. By most people's definition I am more depressed now than I was before the zoloft. My anxiety is gone though. I love that.
Reply

Loading...

Hi. I take zoloft 50mg too. I get tired numbness. Dizzy. But they will work. But when u first start them they make untired and all of this simptoms
Reply

Loading...

Hello was was on Zoloft for 3 years and I kept telling the doctor that I didn't feel right and they kept increasing the dosage. I went from 25mg to 250mg. During the last 3 weeks when they increased the mg to 250 I had horrible hand and leg tremors. Then I woke up at 2:30 in the morning with facial numbness. Then the numbness went from my face all the way onto my left side of my body. All I had time for was to dial 911 to get to the hospital. I was blacking out and having memory loss. I found out that the name of these side effects like that is called serotonin syndrome case by these medications and in some cases can kill you if not fought fast enough. I hope this helps.
Reply

Loading...


Did the numbness ever go away? I had facial numbness and weakness in my mouth when I try to smile my lips shake and at night i have twiches aound my mouth and eyes.
Reply

Loading...


I have numbness and facial wekaness from zoloft too and I have been off it for 4 months and its still there.
Reply

Loading...